Record number :
1529706
Title of article :
Adaptive discontinuous Galerkin methods in multiwavelets bases
Author/Authors :
Archibald، نويسنده , , Rick and Fann، نويسنده , , George and Shelton، نويسنده , , William، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
12
From page :
879
To page :
890
Abstract :
We use a multiwavelet basis with the Discontinuous Galerkin (DG) method to produce a multi-scale DG method. We apply this Multiwavelet DG method to convection and convection–diffusion problems in multiple dimensions. Merging the DG method with multiwavelets allows the adaptivity in the DG method to be resolved through manipulation of multiwavelet coefficients rather than grid manipulation. Additionally, the Multiwavelet DG method is tested on non-linear equations in one dimension and on the cubed sphere.
Keywords :
multiwavelets , discontinuous Galerkin
Journal title :
Applied Numerical Mathematics
Serial Year :
2011
Link To Document :
بازگشت